Uganda investigates effects of COVID-19 vaccination on teenager

0
COVID-19 vaccine
COVID-19 vaccine
Spining

Ugandan Ministry of Health on Tuesday said it is investigating a case where a teenager developed adverse effects after receiving a COVID-19 vaccine.

The ministry tweeted saying it is working with the National Drug Authority to investigate the case as the 14-year-old receives medical attention.

This comes as the ministry is planning to vaccinate children aged 12-17 years against COVID-19. The move aims at boosting the immunity of the children against the deadly respiratory disease.

According to the ministry, no child will be vaccinated without the parents’ or guardians’ consent.

The ministry announcement comes at a time when COVID-19 cases have started surging in the East African country compared to those registered early this year. Enditem

Send your news stories to newsghana101@gmail.com and via WhatsApp on +233 244244807 Follow News Ghana on Google News Aviator

LEAVE A REPLY

Please enter your comment!
Please enter your name here